Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

What causes stomach upset and nausea during masturbation?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 1290 Questions
During masturbation, at least 5 to 10 minutes before I reach orgasm, my stomach gets upset and I feel nauseous.
Posted Tue, 25 Feb 2014 in General Health
Answered by Dr. Ashish Verma 51 minutes later
Brief Answer: it can be gastritis. Detailed Answer: Hi, Thanks for writing to XXXXXXX This is Dr. Ashish Verma, a general surgeon, answering to your query. This can be due to gastritis, which may be stress induced following your performance issue. I prescribe my patients pantaprazole tabs and see if it helps....also reduce your stress levels by trying not to think about that...focus only on your fantasy and not on the outcome during the will be fine. Hope that I have answered to all your queries. If you have further queries, i will be glad to answer them. Regards Dr. Ashish Verma
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor